Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 45, Number 3
HTML articles powered by AMS MathViewer

Residuated lattices
Morgan Ward and R. P. Dilworth PDF
Trans. Amer. Math. Soc. 45 (1939), 335-354
Kakeya’s problem on the zeros of the derivative of a polynomial
Morris Marden PDF
Trans. Amer. Math. Soc. 45 (1939), 355-368
Abstract symmetric boundary conditions
J. W. Calkin PDF
Trans. Amer. Math. Soc. 45 (1939), 369-442
Conformal geodesics
Aaron Fialkow PDF
Trans. Amer. Math. Soc. 45 (1939), 443-473
Bilinear transformations in Hilbert space
Francis J. Murray PDF
Trans. Amer. Math. Soc. 45 (1939), 474-507